Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kazakov, V A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:91
Abstract pages:449
Full texts:251

http://www.mathnet.ru/eng/person66333
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/632247

Publications in Math-Net.Ru
1988
1. V. A. Kazakov, “An approach to using B splines in splitting schemes to solve the Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988),  1038–1046  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 50–55
1987
2. V. A. Kazakov, V. F. Krotov, “Optimal control of resonant light-matter interaction”, Avtomat. i Telemekh., 1987, 4,  9–15  mathnet
1985
3. V. A. Kazakov, “Strongly implicit alternately-triangular method for solving problems of asymptotic boundary-layer theory”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1382–1390  mathnet; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 68–73
1984
4. V. A. Kazakov, “On the construction of schemes of higher-order of accuracy in calculating flows of a viscous liquid using $B$-splines”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984),  916–924  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 183–189
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022